# SDR USAA2015040300005

- Difficulty date: April 2, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 33,839 hours, 25,840 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ARMING LEVER MAKES GRINDING SOUND WHEN ARMING.  REMOVED DEBRIS FROM GIRT BAR AREA.  OPERATIONAL CHECKED WITH NO DEFECTS NOTED.
